Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey everyone! I'm new to the forum and am happy to say that i am now starting my accutane program. ive had moderate to severe acne since 5th grade. I went to my derm yesturday and she said i would be a great candidate for accutane. Im very excited, but i'm also very worried. :confused: I read over all the serious side affects, hallucinating, brain pressure leading to death, damaged organs, suicide, and brain damage. Im now 15 (m) and ready to get rid of my acne but r these side effects worth it?! :shifty: its kinda scary so i was just wondering about the side effects u guys have encountered. Any input is welcomed!!! :)

Thx

Share this post


Link to post
Share on other sites

The majority of people only experience mild side effects, the most common being dry lips/skin/eyes, joint pain and headaches.

Your derm will monitor you whilst on accutane and blood tests will reveal any problems with your liver etc. These are very rare.

If you experience any depression or suicidal thoughts you must tell your derm immediately. These are very rare but also very serious side effects.

Personally the side effcts I have experienced on my first course and so far on my second are:

Dry lips

Slightly drier skin on my body. Though my face was less dry on accutane than on differin.

Headaches when I didn't drink enough water.

Very mild joint pains for a few days.

Mild discomfort and a small amount of blood when "going number 2" (sorry, but I wanted to be honest :P)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×